# SDR UALA2011041101728

- Difficulty date: April 10, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,694 hours, 11,889 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: 568129117003
- Part serial: 46
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL JETT PUMP R RIGHT JETTISON PUMP COMMANDED ON AND LOW PRESSURE.  STATUS MSG01- LATCHED CLIMB MODE DEPENDENT; R JETTISON PUMP PRESSURE SWITCH SIGNAL IS LOW WITH R FUEL JET PUMP ON. DB- ELMS P210 ELECTRONICS UNIT MSG02- LATCHED CLIMB MODE DEPENDENT; R JETTISON PUMP PRESSURE SWITCH SIGNAL IS LOW WITH R FUEL JET PUMP ON. MSG03- NOT ACTIVE TAKEOFF ROLL MODE DEPENDENT; ELCU (R JETT PUMP ELCU) IN P200 IS NOT IN COMMANDED POSITION. DB- ELMS P210 ELECTRONICS UNIT MSG04- NOT ACTIVE TAKEOFF ROLL MODE DEPENDENT; ELCU (R JETT PUMP ELCU) IN P200 IS NOT IN COMMANDED POSITION. MSG-2812005 LATCHD CL MODE MSG-2812005 LATCHD CL MODE MSG-2812010 INACTV TO MODE   MSG-2812010 INACTV TO MODE. MESSAGE LATCHED-CB K14 ON P210 COLLARED. 
FUELER UNABLE TO COMPLETE FUELING OF RT TANK PRIOR TO DEPARTURE. FUELER PLACED REMAINING UPLIFT IN CENTRE. ATTEMPTED FUEL TRANSFER TO BALANCE, UNABLE TO ACCOMPLISH. RESET REFUEL PANEL. ADDED ADDITIONAL FUEL TO BALANCE FUEL UPLIFT. FUEL TRANSFER AND ALL FUELING VALVES OPERATE NORMALLY.
